Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 8, NWS Elko, NV

June 28, 2007

NWS Elko, NV issued this red flag warning at Jun 28, 2007, 3:19 PM PDT. It took effect at Jun 29, 2007, 10:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2007, 3:19 PM PDT (22:19 UTC)
In effect from
Jun 29, 2007, 10:00 AM PDT
Expired
Jun 29, 2007, 10:00 PM PDT
In force
12 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 282219
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
319 PM PDT THU JUN 28 2007

NVZ451-290630-
/O.UPG.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
/O.NEW.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
/O.CON.KLKN.FW.W.0007.000000T0000Z-070629T0500Z/
HUMBOLDT COUNTY-
319 PM PDT THU JUN 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONE 451...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR ZONE 451...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR PORTIONS OF
NORTHERN NEVADA...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY


A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE CONTINUED GUSTY WINDS ACROSS NORTHWEST NEVADA THIS
EVENING...AND AGAIN FRIDAY. WINDS WILL BE OUT OF THE SOUTHWEST AT 15
TO 25 MPH...AND GUSTING TO 25 TO 35 MPH.

RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 15 PERCENT ACROSS FIRE
WEATHER ZONE 451 THROUGH THIS EVENING...AND ACROSS THE EASTERN
HALF OF THE ZONE FRIDAY.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-455-457-290630-
/O.UPG.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
/O.NEW.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
319 PM PDT THU JUN 28 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN AND CENTRAL 
NEVADA...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR
MUCH OF CENTRAL AND NORTHERN NEVADA. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES


A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY. 
WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO
25 TO 35 MPH.

AFTERNOON RELATIVE HUMIDITIES FRIDAY ARE EXPECTED TO FALL BELOW
15 PERCENT LATE MORNING...AND REMAIN BELOW 15 PERCENT INTO MID 
EVENING. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE
HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS85 KLKN 290450
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
950 PM PDT THU JUN 28 2007

NVZ451-291700-
/O.EXP.KLKN.FW.W.0007.000000T0000Z-070629T0500Z/
/O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
HUMBOLDT COUNTY-
950 PM PDT THU JUN 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN AND CENTRAL NEVADA...
...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
TOMORROW.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

WINDS ACROSS THE AREA HAVE SUBSIDED BELOW WARNING CRITERIA AND RH 
LEVELS HAVE RISEN ABOVE 15 PERCENT. 

WINDS ARE EXPECTED TO INCREASE ONCE AGAIN LATE TOMORROW MORNING
WITH GUSTS IN EXCESS OF 30 MPH AS A TROUGH OF LOW PRESSURE REMAINS
OF THE COAST OF CALIFORNIA. HUMIDITY LEVELS ARE ALSO EXPECTED TO
ONCE AGAIN DROP TO BELOW 15 PERCENT LATE TOMORROW MORNING AND LAST
THROUGH THE EVENING HOURS.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-455-457-291700-
/O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
950 PM PDT THU JUN 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN 
AND CENTRAL NEVADA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
TOMORROW.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A TROUGH OF LOW PRESSURE REMAINS OFF THE COAST OF CALIFORNIA
THROUGH TOMORROW EVENING AND WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND
CENTRAL NEVADA. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25
MPH...GUSTING TO 25 TO 35 MPH.

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY LATE
TOMORROW MORNING...AND REMAIN BELOW 15 PERCENT INTO MID EVENING.
THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
IPPI
000 
WWUS85 KLKN 290946
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
246 AM PDT FRI JUN 29 2007

NVZ451-452-454-455-457-300500-
/O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
246 AM PDT FRI JUN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND
GUSTS ACROSS FIRE WEATHER ZONES 451 452 454 455 AND 457...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND
GUSTS ACROSS FIRE WEATHER ZONES 451 452 454 455 AND 457. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM WILL BE BRUSHING NEVADA TODAY BRINGING
GUSTY WINDS. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25
MPH...GUSTING TO 35 MPH.

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY LATE
THIS MORNING...AND REMAIN BELOW 15 PERCENT INTO MID EVENING. THE
COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL 
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
LW
000 
WWUS85 KLKN 292115
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
215 PM PDT FRI JUN 29 2007

NVZ451-452-454-455-457-300500-
/O.CON.KLKN.FW.W.0008.000000T0000Z-070630T0500Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
215 PM PDT FRI JUN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR CENTRAL
AND NORTHERN NEVADA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR CENTRAL 
AND NORTHERN NEVADA.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

A LOW PRESSURE SYSTEM MOVING INTO THE PACIFIC NORTHWEST IS
BRINGING GUSTY WINDS TO ALL FIRE WEATHER ZONES. WINDS WILL 
CONTINUE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO 35
MPH.

RELATIVE HUMIDITIES ARE BELOW 10 PERCENT ACROSS ZONES
454...455...AND 457 AND GENERALLY BETWEEN 10 AND 15 PERCENT IN THE
NORTHERN FIRE ZONES. THIS COMBINATION OF GUSTY WINDS AND LOW
RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER
CONDITIONS THROUGH THE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
SAVADEL
000 
WWUS85 KLKN 300437
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
937 PM PDT FRI JUN 29 2007


NVZ451-452-454-455-457-300545-
/O.EXP.KLKN.FW.W.0008.000000T0000Z-070630T0500Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
937 PM PDT FRI JUN 29 2007

...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...


THIS RED FLAG WARNING EXPIRATION IS FOR THE FOLLOWING FIRE
WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

WINDS HAVE SUBSIDED BELOW RED FLAG WARNING CRITERIA...THEREFORE THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 10 PM.


$$

CEC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 28, 2:42 PM PDT, 37 minutes earlier.

Area forecast discussion, Jun 28, 2:42 PM PDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
242 PM PDT THU JUN 28 2007

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE PACIFIC
NORTHWEST TONIGHT AND FRIDAY...BRINGING BREEZY CONDITIONS TO THE
SILVER STATE THROUGH SATURDAY. DAYTIME TEMPERATURES WILL CONTINUE
ABOVE NORMAL THROUGH THE MIDDLE OF NEXT WEEK. &&

.SHORT TERM...TONIGHT THROUGH SATURDAY. AT 500MB SHORT WAVE WILL MOVE
THRU PAC NW TONIGHT AND FRIDAY...WITH STRONG GRADIENT ACROSS THE
AREA...STRONGEST AT 500MB OVER THE NORTHWEST AND LESS SOUTHEAST.
HOWEVER...A BROAD BAND OF HI/MID CLOUDS MOVING ACROSS THE NORTH
TONIGHT AND FRIDAY...ALONG WITH A CAP AT AROUND 55O MB WILL DAMPEN
MOMENTUM MIXING DOWN A BIT NORTHWEST. A SURFACE GRADIENT ACROSS THE
WESTERN HALF OF THE FCST AREA WILL COUNTERACT THIS TO SOME EXTENT.
WINDS WILL BE ALIGNED WITH HEIGHT FROM 500MB TO THE SURFACE ACROSS
THE AREA. SOUTHWEST WINDS WILL CONTINUE SATURDAY BUT WITH A
SLIGHTLY LOWER GRADIENT. NO CONVECTION IS EXPECTED THRU THE PERIOD...
AS LIS ARE MARGINAL AT BEST. REA

.LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY...MEDIUM RANGE
MODELS REMAIN IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD...SO
LITTLE CHANGE WAS MADE TO THE CURRENT FORECAST. DRY SOUTHWEST FLOW
TO CONTINUE THROUGH TUESDAY. SKIES WILL RANGE FROM CLEAR TO MOSTLY
CLEAR WITH DAYTIME TEMPS REMAINING ABOVE NORMAL. A GRADUAL INCREASE
IN 500MB HEIGHTS WILL TAKE PLACE MONDAY THROUGH AT LEAST WEDNESDAY
AS THE UPPER RIDGE OVER THE FOUR CORNERS REGION EXPANDS BACK NORTH
AND WEST AND INTO THE SILVER STATE. DAYTIME TEMPS WILL RESPOND
ACCORDINGLY WITH MOST PLACES SEEING HIGHS WELL INTO THE MID AND
UPPER 90S AS EARLY AS TUESDAY. WITH THE RIDGE BACKING WESTWARD...
ALSO EXPECTING FLOW ALOFT TO VEER TO A MORE SOUTHERLY AND EVEN
SOUTHEASTERLY DIRECTION ON WEDNESDAY AND THURSDAY. GFS DOES SHOW A
NOTABLE INCREASE IN MID LEVEL MOISTURE DURING THE MIDDLE OF NEXT
WEEK ALONG WITH DECENT INSTABILITY...ENOUGH SO THAT THERE COULD BE
ISOLATED AFTERNOON THUNDERSTORMS ACROSS CENTRAL NV. HAVE DECIDED TO
GO AHEAD AND ADD SOME SLIGHT CHANCE POPS ACROSS CENTRAL NV NEXT
THURSDAY AFTERNOON AS THE BEST MOISTURE AND INSTABILITY SEEM TO BE
IN PLACE THEN. MCGEE
&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH FRIDAY. SOUTHWEST
WINDS ON THE ORDER OF 10-15 MPH WITH GUSTS OF 20-25 MPH WILL
CONTINUE THROUGH 03Z THIS EVENING...EXCEPT GUSTS TO 30 MPH NEAR
KWMC. LIGHT WINDS ARE EXPECTED TONIGHT. ON FRIDAY...A STORM SYSTEM
MOVING INTO THE PACIFIC NORTHWEST WILL PRODUCE BREEZY CONDITIONS
ACROSS MOST OF NORTHERN AND CENTRAL NEVADA DURING THE AFTERNOON AND
EVENING HOURS. SOUTHWEST WINDS OF 15-25 MPH WITH GUSTS BETWEEN 30-35
MPH WILL BE COMMON. MCGEE
&&

.FIRE WEATHER...A LOW PRESSURE DISTURBANCE MOVING ACROSS THE PACIFIC
NORTHWEST WILL PRODUCE A STRONG PRESSURE GRADIENT ACROSS NORTHERN
AND CENTRAL NEVADA THRU SATURDAY. WINDS WILL BE STRONGEST ACROSS
THE LARGEST AREA FRIDAY. BREEZY CONDITIONS MAY CONTINUE SATURDAY AND
SUNDAY. HIGH PRESSURE WILL BEGIN BUILDING INTO FROM THE 4-CORNERS
AREA MONDAY THRU THURSDAY...REDUCING WINDS ACROSS NEVADA BUT BRINGING
THE POTENTIAL FOR MID AND HI MOISTURE CENTRAL NEVADA WEDNESDAY AND
THURSDAY. NO CONVECTION IS EXPECTED THRU TUESDAY...BUT THE INCREASED
MOISTURE MIDWEEK...AND WITH INCREASED SURFACE INSTABILITY WILL BRING
THE CHANCE FOR ISOLATED DRY THUNDERSTORMS IN THE HIGHER TERRAIN OF
455 AND 457 WEDNESDAY...AND 452...455...AND 457 THURSDAY.

AFTERNOON RELATIVE HUMIDITIES WILL CONTINUE TO RUN BETWEEN 5 AND 15
PERCENT ACROSS NORTHERN AND CENTRAL NEVADA INTO AT LEAST EARLY NEXT
WEEK.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES HAS
PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR ALL FIRE WX ZONES
FOR FRIDAY. REA
&&

.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING THROUGH 10 PM
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE
451. RED FLAG WARNING FRIDAY FROM 10 AM TO 10 PM FOR GUSTY WINDS
AND LOW HUMIDITIES FOR ZONES 451..452...454...455...AND 457.

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.